# SDR C2XA98IA200

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 12015374601
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT DRAG ANGLE ON THE VERTICLE STABILIZER WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED THE DAMAGED SECTION OF THE DRAG ANGLE AND INSTALLED A REPAIR SPLICE IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5530-01013, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
